About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 658617, 8 pages
http://dx.doi.org/10.1155/2013/658617
Research Article

On the Solvability of Caputo -Fractional Boundary Value Problem Involving -Laplacian Operator

Eastern Mediterranean University, Gazimagusa, Mersin 10, Turkey

Received 2 April 2013; Accepted 10 June 2013

Academic Editor: Nazim Idrisoglu Mahmudov

Copyright © 2013 Hüseyin Aktuğlu and Mehmet Ali Özarslan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Abdeljawad, B. Benli, and D. Baleanu, “A generalized q-Mittag-Leffler function by q-Captuo fractional linear equations,” Abstract and Applied Analysis, vol. 2012, Article ID 546062, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Abdeljawad and D. Baleanu, “Fractional differences and integration by parts,” Journal of Computational Analysis and Applications, vol. 13, no. 3, pp. 574–582, 2011. View at Zentralblatt MATH · View at MathSciNet
  3. T. Abdeljawad and D. Baleanu, “Caputo q-fractional initial value problems and a q-analogue Mittag-Leffler function,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 12, pp. 4682–4688, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. P. Agarwal, “Certain fractional q-integrals and q-derivatives,” vol. 66, pp. 365–370, 1969. View at MathSciNet
  5. W. A. Al-Salam, “Some fractional q-integrals and q-derivatives,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 15, pp. 135–140, 1966. View at Publisher · View at Google Scholar · View at MathSciNet
  6. T. Chen and W. Liu, “An anti-periodic boundary value problem for the fractional differential equation with a p-Laplacian operator,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1671–1675, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. Ernst, “The history of q-calculus and new methods. (Licentiate Thesis),” U.U.D.M. Report, 2000.
  8. F. Jarad, T. Abdeljawad, and D. Baleanu, “Stability of q-fractional non-autonomous systems,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 14, no. 1, pp. 780–784, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  10. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  11. G. E. Andrews, R. Askey, and R. Roy, Special Functions, Cambridge University Press, Cambridge, UK, 1999. View at MathSciNet
  12. F. H. Jackson, “A generalization of the functions Γn and xn,” Proceedings of the Royal Society of London, no. 74, pp. 64–72, 1904.
  13. J. Thomae, “Beitrage zur Theorie der durch die Heinesche Reihe,” Journal für die Reine und Angewandte Mathematik, no. 70, pp. 258–281, 1869.
  14. X. Liu, M. Jia, and X. Xiang, “On the solvability of a fractional differential equation model involving the p-Laplacian operator,” Computers & Mathematics with Applications. An International Journal, vol. 64, no. 10, pp. 3267–3275, 2012. View at Publisher · View at Google Scholar · View at MathSciNet